# SDR AALA20130818002

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 40,818 hours, 6,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY FOR THE LT NR 2 DOOR HANDLE INOPERATIVE.  REPLACED LAMP FOR LT NR 2 DOOR LOWER PORTION OF EMERGENCY LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
